MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XPT ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XPT ANALYZER
Model Number ADVIA CENTAUR XPT ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center to report falsely elevated high-sensitivity troponin i (tnih) results were obtained on eight patient samples on an advia centaur xpt analyzer.Quality controls (qcs) recovered within ranges on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During this visit, the cse replaced valve 39 and the aspirate probe 2.On subsequent visits, the cse replaced the reagent probe, acid pump and valve, base pump and valve, all pinch valves and tubing and resuspended the magnet.The separation manifold was serviced.The cse performed an instrument decontamination with hydrogen peroxide and cleaning solution.Tnih precision testing was performed, and all results were within acceptable ranges.Qc was performed and was within acceptable ranges.Siemens further evaluated the event and concluded that instrument related issues potentially contributed to the event.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported falsely elevated high-sensitivity troponin i (tnih) results were obtained on eight patient samples on an advia centaur xpt analyzer.The samples were repeated on the same instrument and an alternate advia centaur analyzer.The repeat results were lower than the erroneous results.The repeat results obtained on the alternate advia centaur analyzer for 7 patient samples were reported, as the correct results, to the physician(s).The repeat result from the initial instrument obtained for patient identified with sample id: (b)(6) was reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated tnih results.

Brand Name
ADVIA CENTAUR XPT ANALYZER
Common Device Name
ADVIA CENTAUR XPT ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave.
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
kristin kehyaian
511 benedict ave.
tarrytown, NY 10591
9148267101
MDR Report Key21452915
Report Number2432235-2025-00068
Device Sequence Number18063980
Product Code JJE
UDI-Device Identifier00630414596914
UDI-Public(01)00630414596914
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XPT ANALYZER
Device Catalogue Number10711433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Initial Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown